default search action
"New exact values of the maximum size of graphs free of topological ..."
Camino Balbuena et al. (2007)
- Camino Balbuena, Martín Cera, Ana Diánez, Pedro García-Vázquez:
New exact values of the maximum size of graphs free of topological complete subgraphs. Discret. Math. 307(9-10): 1038-1046 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.